# SDR WXOA99009

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 786-826
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTON AT REPAIR STATION, LEVEL 1 SURFACE CORROSION DETECTED AT THREE PLACES IN AFT RIGHT LAV FLOOR SUPPORT FRAME, STATIONS 786 TO 826, RBL PLUS/MINUS 16.  REMOVED CORRODED PARTS FROM FLOOR SUPPORT FRAME.  FABRICATED 2 'L' MEMBERS AND 2 FILLERS AND 1 DOUBLER PER DC-9 SRM 51-10-02 AND 53-01 FIG 2 ALODINED, PRIMERED AND FABRICATED PER DC-9 SRM 51-10-3.  INSTALLED FABRICATED REPAIR PARTS PER DC-9 SRM 51-30-02.  (M)
